Alert archive / Maryland / Freeze Warnings in 2012

Freeze Warning 2, NWS Wakefield, VA

November 4, 20124 counties in Maryland

NWS Wakefield, VA issued this freeze warning at Nov 4, 2012, 3:52 PM EST for 4 counties in Maryland. It took effect at Nov 5, 2012, 3:00 AM EST. It was in force for 11 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Nov 4, 2012, 3:52 PM EST (20:52 UTC)
In effect from
Nov 5, 2012, 3:00 AM EST
Expired
Nov 5, 2012, 3:11 AM EST
In force
11 min
Issued by
NWS Wakefield, VA

Counties Dorchester County, MD, Somerset County, MD, Wicomico County, MD, Worcester County, MD

The radar

The Dover AFB radar (KDOX), 66 km from the middle of the area, began a volume at 20:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Wallops Is Stn, VA (KWAL), launched 12:00Z, 8.9 hours before the alert went out and 47 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Wallops Is Stn, VA at 12:00Z on 2012-11-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Wallops Is Stn, VA at 12:00Z on 2012-11-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -33 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1243 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
-33 m²/s²
0-3 km storm-relative helicity
72 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

981 
WWUS71 KAKQ 042052
NPWAKQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE WAKEFIELD VA
352 PM EST SUN NOV 4 2012


MDZ021>024-050500-
/O.NEW.KAKQ.FZ.W.0002.121105T0800Z-121105T1300Z/
DORCHESTER-WICOMICO-SOMERSET-INLAND WORCESTER-
INCLUDING THE CITIES OF...CAMBRIDGE...SALISBURY...CRISFIELD...
PRINCESS ANNE...SNOW HILL
352 PM EST SUN NOV 4 2012

...FREEZE WARNING IN EFFECT FROM 3 AM TO 8 AM EST MONDAY...

THE NATIONAL WEATHER SERVICE IN WAKEFIELD HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 3 AM TO 8 AM EST MONDAY. 

* AREAS AFFECTED: THE LOWER MARYLAND EASTERN SHORE.

* IMPACTS: SUB FREEZING TEMPERATURES ARE POSSIBLE. FOR THOSE
  PEOPLE WITHOUT POWER AND HEAT...PLEASE TAKE THE NECESSARY
  PRECAUTIONS. ADDITIONALLY...THE SUB-FREEZING TEMPERATURES COULD
  KILL CROPS AND OTHER SENSITIVE VEGETATION.

* TEMPERATURES: DROPPING TO 30 TO 32 DEGREES.

* TIMING: THE EARLY MORNING HOURS MONDAY.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

BROWN
2 follow-up statements
427 
WWUS71 KAKQ 050252
NPWAKQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE WAKEFIELD VA
952 PM EST SUN NOV 4 2012

MDZ021>024-051100-
/O.CON.KAKQ.FZ.W.0002.121105T0800Z-121105T1300Z/
DORCHESTER-WICOMICO-SOMERSET-INLAND WORCESTER-
INCLUDING THE CITIES OF...CAMBRIDGE...SALISBURY...CRISFIELD...
PRINCESS ANNE...SNOW HILL
952 PM EST SUN NOV 4 2012

...FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 8 AM EST
MONDAY...

A FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 8 AM EST MONDAY. 

* AREAS AFFECTED: THE LOWER MARYLAND EASTERN SHORE.

* IMPACTS: SUB FREEZING TEMPERATURES ARE POSSIBLE. FOR THOSE 
  PEOPLE WITHOUT POWER AND HEAT...PLEASE TAKE THE NECESSARY 
  PRECAUTIONS. ADDITIONALLY...THE SUB-FREEZING TEMPERATURES 
  COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. 

* TEMPERATURES: DROPPING TO 30 TO 32 DEGREES.

* TIMING: THE EARLY MORNING HOURS MONDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$
237 
WWUS71 KAKQ 050811
NPWAKQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE WAKEFIELD VA
311 AM EST MON NOV 5 2012

MDZ021>024-050915-
/O.CAN.KAKQ.FZ.W.0002.000000T0000Z-121105T1300Z/
DORCHESTER-WICOMICO-SOMERSET-INLAND WORCESTER-
INCLUDING THE CITIES OF...CAMBRIDGE...SALISBURY...CRISFIELD...
PRINCESS ANNE...SNOW HILL
311 AM EST MON NOV 5 2012

...FREEZE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN WAKEFIELD HAS CANCELLED THE FREEZE
WARNING.

CLOUD COVER OVERSPREADING THE AREA WILL PREVENT TEMPERATURES FROM
FALLING TO FREEZING EARLY THIS MORNING. 

$$

44

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wakefield, VA wrote its last area forecast discussion before this freeze warning went out at Nov 4, 1:49 PM EST, 2 hours 3 minutes earlier.

Area forecast discussion, Nov 4, 1:49 PM EST, 2 hours 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WAKEFIELD VA
149 PM EST SUN NOV 4 2012

.SYNOPSIS...
LOW PRESSURE MOVES EAST ACROSS THE CAROLINAS TODAY...THEN PUSHES
OFF THE COAST TONIGHT. WEAK HIGH PRESSURE BUILDS INTO THE AREA
MONDAY AND MONDAY NIGHT. LOW PRESSURE DEVELOPS ALONG THE SOUTHEAST
COAST TUESDAY...AND WILL INTENSIFY AS IT TRACKS UP THE EASTERN
SEABOARD WEDNESDAY AND THURSDAY.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
LATEST WX ANALYSIS DEPICTS SFC LOW PRESSURE OVER THE SC PIEDMONT...WITH
PRESSURE FALLS ON THE ORDER OF 1 MB/HR ACRS SE NC...WHERE THE LOW
WILL EVENTUALLY BE TRACKING. WEAK SFC HIGH PRESSURE EXTENDING FROM STRONG
HIGH PRESSURE OVER CANADA CAN BE NOTED OVER THE DELMARVA. FLOW
ALOFT IS WESTERLY AND LATEST OBS AND RADAR/SATELLITE TRENDS
INDICATE CONTINUED MOSTLY CLOUDY OR CLOUDY SKIES TODAY (WITH SOME
PARTIAL CLEARING MOST LIKELY OVER NORTHERN ZONES THIS AFTN).
PRECIP-WISE...JUST SOME LINGERING AREAS OF -RA/-SHRA OVER FAR SE
VA/NE NC. COVERAGE IS TOO SPOTTY FOR ANYTHING MORE THAN CHC POPS
OF 30-50% THROUGH EARLY AFTN...AND QPF AMOUNTS WILL BE LIGHT/.10"
OR LESS THROUGHOUT. TEMPERATURES ARE GENLY BETWEEN 45-50
NOW...WITH ONLY A MODEST RISE IN TEMPERATURES THROUGH THE AFTN
GIVEN A NORTHERLY FLOW AND AMPLE CLOUD COVER. EXPECT HIGHS MAINLY
IN THE LOWER 50S.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH TUESDAY NIGHT/...
S/W QUICKLY MOVES OFFSHORE TONIGHT WITH LINGERING MSTR ALONG SERN
COASTAL SCTNS THIS EVE. WEAK HIGH PRS BUILDS INTO THE AREA FROM THE
N. SKIES BECOME PT CLDY ACROSS THE N...REMAINING M CLDY ACROSS THE
S. TEMPS TO DROP INTO THE L-M30S MOST AREAS...XCPT U30S-L40S SERN
CSTL AREAS.

GROWING SEASON HAS ENDED IN ALL AREAS ALONG & W OF I95 CORRIDOR BUT
REMAINS IN TACT E OF THERE. TEMPS XPCTD TO DROP TO NR FREEZING ACROSS
PRTNS OF THE LWR MD ERN SHORE. HOWEVER...CONFIDENCE LOW THAT SKIES
COMPLETELY CLR ALLOWING FOR A HARD FREEZE TO OCCUR. WILL HOLD OFF
ON ANY FROST / FREEZE HEADLINES WITH THIS PACKAGE AND LET DAY SHIFT
EVALUATE THE NEED FOR ANY HEADLINE THIS AFTN.

WEAK HIGH PRS RESULTS IN A DRY FCST MON & MON NITE. M SUNNY & COOL
MON. HIGH 50-55. M CLR TO PT CLDY MON EVE...BCMG M CLDY ACROSS THE
SRN HALF OF FA AFTER MIDNIGHT. LOWS IN THE 30S.

TUE WILL BE A TRANSITION DAY AHEAD OF SYSTM DEVELOPING ACROSS THE SERN
STATES. LATEST MODEL DATA HAS THIS SYSTM DEVELOPING A BIT SLOWER...WHILE
MSTR ASSCTD WITH NRN S/W DIVES SE ACROSS TN VALLEY. FA IN BTWN SYSTEMS
SO DON'T XPCT MUCH IN THE WAY OF PCPN. KEPT LOW CHC AFTN POPS OVR
SERN CSTL AREAS. OTW...PARTLY SUNNY W/ INCREASING CLOUDS FROM S TO
N & COOL. HIGHS UPPER 40S TO LOWER TO MID 50S.

MODEL MSTR FIELDS DIVERGE ON DEVELOPING CSTL SYSTM TUE NITE. GFS INDICATES
PHASING DELAYED A BIT WITH A TRACK ALONG THE GULF STREAM WALL AND
WDSPRD PCPN CONFINED TO AREAS E OF I95. 03Z SREF & 00Z ECMWF TRACK
LOW ALONG GULF STREAM WALL...BUT PUSHES OVERRUNNING PCPN AS FAR W
AS MTS AFTER MIDNIGHT. SO ADJUSTED TUE NITE GRIDS A BIT...KEEPING
LIKELY POPS MAINLY E OF I95 WITH CHC POPS W OF THERE. WILL KEEP
PCPN ALL LIQUID THIS FAR OUT. LOWS FROM M30S NWRN CNTYS TO L-M40S
SERN CSTL AREAS.

NOTE...APPEARS ECMWF IS ONCE AGAIN RATHER CONSISTENT WITH ITS TRACK
FOR A FEW MODEL RUNS NOW (MUCH LIKE SANDY WAS). IF TAKEN LITERALLY
CRITICAL THICKNESS VALUES SUGGESTS P-TYPE ISSUES ARE PSBL ACROSS
EXTREME WRN CNTYS LATE TUE NITE/ERLY WED MORN. STAY TUNED.

&&

.LONG TERM /WEDNESDAY THROUGH SATURDAY/...
UNSETTLED WEATHER TO BEGIN THE EXTENDED PERIOD AS MODELS AGREE ON
TRACKING A LARGE CYCLONE UP THE EASTERN SEABOARD MID WEEK. SPATIAL
AND TIMING DIFFERENCES EXIST IN THE MODELS...WITH THE ECMWF CLOSER
TO THE COAST BUT SLOWER THAN ITS GFS COUNTERPART. REGARDLESS...
PRECIP CONTINUES ACROSS THE FA WED AS ANOTHER STRONGER SHORTWAVE
DIGS INTO THE MID ATLANTIC WEDNESDAY AFTERNOON PHASING WITH THE
COASTAL SYSTEM. THE ECMWF IS STRONGER WITH THIS SECONDARY FEATURE
AND ACTING TO SLOW THE SYSTEM DOWN...ALLOWING PRECIP TO HANG ON
LONGER ACROSS THE EASTERN SHORE/NORTHERN ZONES WEDNESDAY NIGHT
THURSDAY MORNING. ABUNDANT MOISTURE AND FRONTOGENETIC FORCING
WILL ENHANCE RAINFALL NEAR THE COAST WEDNESDAY. AS THE SYSTEM
EJECTS UP THE COAST THURSDAY...DISTURBANCES ROUNDING THE BASE OF
THE TROUGH COULD BE ENOUGH FOR LIGHT RAIN/SHOWERS THURSDAY
AFTERNOON. HIGH PRESSURE WILL THEN BEGIN TO BUILD INTO THE REGION
THURSDAY NIGHT INTO FRIDAY WITH AN UPPER LEVEL RIDGE AXIS LOCATED
OVER THE REGION SATURDAY.

TEMPS WEDNESDAY WILL ONLY RISE INTO THE LOW/MID 40S DUE TO CLOUD
COVER/RAIN INLAND...BUT LOW/POSSIBLE UPPER 50S NEAR THE COAST AS
WARM AIR WRAPS AROUND THE SYSTEM. DEPENDING ON CLEARING...TEMPS WILL
FALL INTO THE MID/UPPER 30S WITH A FEW LOCALES IN THE PIEDMONT
FALLING BELOW FREEZING. A WARMING TREND WILL THEN COMMENCE THROUGH
THE BEGINNING OF THE WEEKEND WITH TEMPS RETURNING INTO THE LOW 60S
BY SATURDAY UNDER CLEAR SKIES.

&&

.AVIATION /19Z SUNDAY THROUGH FRIDAY/...
VFR CONDITIONS PREVAIL WITH A 5-7K FT CLOUD DECK. LGT NORTH WINDS
CONTINUE...WITH 5-8 KT NORTH WINDS EXPECTED THIS AFTN. INCLUDED A
TEMPO -RA GROUP DURING THE EVENING HOURS OVER ECG...WHERE RAIN IS NOT
LIKELY TDY BUT STILL A CHC...AND TOUGH TO PINPOINT EXACT TIMING.
BEST POTENTIAL FOR MVFR AT ECG AS WELL.

MAINLY VFR CONDITIONS TNGT INTO TUESDAY AS WEAK HIGH PRESSURE
NOSES INTO THE AREA. A MORE SIGNIFICANT LOW PRESSURE SYSTEM IS
THEN EXPECTED TO MOVE UP THE MID ATLANTIC COAST LATE TUESDAY
THROUGH THURSDAY.

&&

.MARINE...
LO PRES WILL PUSH EAST ACROSS THE CAROLINAS TDY AS WEAK HI PRES
REMAINS OVER THE LOCAL AREA...LEADING TO BENIGN MARINE CONDITIONS.
NW WINDS 10-15 KT THIS MRNG WILL DIMINISH TO 5-10 KT THIS AFTN. 1-2
FT WAVES OVER THE BAY AND 2-3 FT SEAS OVER COASTAL WATERS. WINDS MAY
APPROACH MARGINAL SCA OVER THE MOUTH OF THE BAY LATE TNGT/MON MRNG
BUT WITH A FAIRLY WEAK GRADIENT WILL CAP WINDS AT ABOUT 15 KT FOR
NOW. OTHERWISE...NORTH FLOW CONTINUES MON INTO TUE AS HI PRES PASSES
NORTH OF THE AREA.

00Z GUIDANCE CONTINUES TO PROG A DEVELOPING LO PRES SYSTEM OFF THE
CAROLINA COAST TUE NGT...PASSING JUST OFF THE MID ATLANTIC COAST
WED/WED NGT. SCA WINDS AND WAVES/SEAS APPEAR LIKELY BY LATE TUE
NGT...WITH THE POTENTIAL FOR GALE FORCE WINDS AS WELL WED/WED NGT
(APPROACHING STORM FORCE OVER NORTHERN COASTAL WATERS). SPATIAL AND
TIMING DIFFERENCES STILL EXIST WITH THIS SYSTEM...SO WILL CONTINUE
TO MONITOR FUTURE MODEL RUNS AND UPDATE ACCORDINGLY.

&&

.AKQ WATCHES/WARNINGS/ADVISORIES...
MD...NONE.
NC...NONE.
VA...NONE.
MARINE...NONE.

&&

SYNOPSIS...LKB
NEAR TERM...LKB
SHORT TERM...MPR
LONG TERM...SAM
AVIATION...MAS/DAP
MARINE...MAS
Hazardous weather outlook, Nov 4, 4:26 AM EST, 11 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WAKEFIELD VA
426 AM EST SUN NOV 4 2012

VAZ048-049-060>071-079-080-050930-
FLUVANNA-LOUISA-PRINCE EDWARD-CUMBERLAND-GOOCHLAND-HANOVER-CAROLINE-
MECKLENBURG-LUNENBURG-NOTTOWAY-AMELIA-POWHATAN-CHESTERFIELD-HENRICO-
BRUNSWICK-DINWIDDIE-
426 AM EST SUN NOV 4 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL VIRGINIA...SOUTH
CENTRAL VIRGINIA AND THE PIEDMONT OF CENTRAL VIRGINIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ630>638-650-652-654-656-658-050930-
CHESAPEAKE BAY FROM SMITH POINT TO WINDMILL POINT VA-
CHESAPEAKE BAY FROM WINDMILL POINT TO NEW POINT COMFORT VA-
CHESAPEAKE BAY FROM NEW POINT COMFORT TO LITTLE CREEK VA-
CURRITUCK SOUND-
CHESAPEAKE BAY FROM LITTLE CREEK TO CAPE HENRY VA...INCLUDING THE
CHESAPEAKE BAY BRIDGE TUNNEL-
RAPPAHANNOCK RIVER FROM URBANNA TO WINDMILL POINT-YORK RIVER-
JAMES RIVER FROM JAMESTOWN TO THE JAMES RIVER BRIDGE-
JAMES RIVER FROM THE JAMES RIVER BRIDGE TO THE HAMPTON ROADS BRIDGE-
TUNNEL-
COASTAL WATERS FROM FENWICK ISLAND DE TO CHINCOTEAGUE VA OUT TO
20 NM-
COASTAL WATERS FROM CHINCOTEAGUE TO PARRAMORE ISLAND VA OUT TO 20 NM-
COASTAL WATERS FROM PARRAMORE ISLAND TO CAPE CHARLES LIGHT VA OUT TO
20 NM-
COASTAL WATERS FROM CAPE CHARLES LIGHT VA TO NC VA BORDER OUT TO
20 NM-
COASTAL WATERS FROM NC VA BORDER TO CURRITUCK BEACH LIGHT NC OUT TO
20 NM-
426 AM EST SUN NOV 4 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE CENTRAL CHESAPEAKE
BAY...THE LOWER CHESAPEAKE BAY...THE MID ATLANTIC COASTAL
WATERS...CURRITUCK SOUND...THE EASTERN JAMES RIVER...THE EASTERN
RAPPAHANNOCK RIVER AND THE EASTERN YORK RIVER.

.DAY ONE...TODAY AND TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

STRONG WINDS WILL BE POSSIBLE TUESDAY INTO THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MDZ021>025-NCZ012>017-030>032-102-VAZ072>078-081>100-050930-
DORCHESTER-WICOMICO-SOMERSET-INLAND WORCESTER-MARYLAND BEACHES-
NORTHAMPTON NC-HERTFORD-GATES-PASQUOTANK-CAMDEN-INLAND CURRITUCK-
BERTIE-CHOWAN-PERQUIMANS-OUTER BANKS CURRITUCK-KING WILLIAM-
KING AND QUEEN-ESSEX-WESTMORELAND-RICHMOND-NORTHUMBERLAND-LANCASTER-
PRINCE GEORGE-CHARLES CITY-NEW KENT-GLOUCESTER-MIDDLESEX-MATHEWS-
GREENSVILLE-SUSSEX-SURRY-JAMES CITY-YORK-SOUTHAMPTON-ISLE OF WIGHT-
NEWPORT NEWS/HAMPTON-NORFOLK/PORTSMOUTH-SUFFOLK-CHESAPEAKE-
VIRGINIA BEACH-ACCOMACK-NORTHAMPTON VA-
426 AM EST SUN NOV 4 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE LOWER EASTERN SHORE OF
MARYLAND...COASTAL NORTHEAST NORTH CAROLINA...INTERIOR NORTHEAST
NORTH CAROLINA...THE NORTHERN OUTER BANKS OF NORTH
CAROLINA...CENTRAL VIRGINIA...EAST CENTRAL VIRGINIA...INTERIOR
SOUTHEAST VIRGINIA...SOUTH HAMPTON ROADS VIRGINIA...THE EASTERN
SHORE OF VIRGINIA...THE MIDDLE PENINSULA OF VIRGINIA...THE NORTHERN
NECK OF VIRGINIA AND THE PENINSULA OF SOUTHEAST VIRGINIA.

.DAY ONE...TODAY AND TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

LOW PRESSURE IS EXPECTED TO DEVELOP ALONG THE SOUTHEAST COAST
TUESDAY THEN TRACK NORTHEAST ALONG THE EASTERN SEABOARD TUESDAY
NIGHT THROUGH THURSDAY. WHILE UNCERTAINTY REMAINS REGARDING THE
EXACT TRACK OF THIS STORM...WINDY CONDITIONS AND COASTAL FLOODING
WILL BE POSSIBLE OVER PORTIONS OF EASTERN VIRGINIA...NORTHEAST
NORTH CAROLINA...AND THE LOWER MARYLAND EASTERN SHORE. CONTINUE TO
MONITOR THE FORECAST FOR THE LATEST INFORMATION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

Nearby

Freeze Warnings in Maryland, 2012Every freeze warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.